RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 4, Pages 133–150 (Mi izv351)  

This article is cited in 6 scientific papers (total in 6 papers)

Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications

K. B. Sabitov, A. A. Karamova

Sterlitamak State Pedagogical Institute

Abstract: We find the eigenvalues and eigenfunctions for the spectral Tricomi problem for an equation of mixed type with two lines of degeneracy and solve the planar and spatial Tricomi problems for equations with the Lavrent'ev–Bitsadze operator.

DOI: https://doi.org/10.4213/im351

Full text: PDF file (1105 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:4, 769–785

Bibliographic databases:

MSC: 35M10, 35C10, 35C15, 35A05, 35B65, 35B50
Received: 01.12.1999

Citation: K. B. Sabitov, A. A. Karamova, “Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications”, Izv. RAN. Ser. Mat., 65:4 (2001), 133–150; Izv. Math., 65:4 (2001), 769–785

Citation in format AMSBIB
\Bibitem{SabGim01}
\by K.~B.~Sabitov, A.~A.~Karamova
\paper Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 4
\pages 133--150
\mathnet{http://mi.mathnet.ru/izv351}
\crossref{https://doi.org/10.4213/im351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1857714}
\zmath{https://zbmath.org/?q=an:1038.35041}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 4
\pages 769--785
\crossref{https://doi.org/10.1070/IM2001v065n04ABEH000351}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746856526}


Linking options:
  • http://mi.mathnet.ru/eng/izv351
  • https://doi.org/10.4213/im351
  • http://mi.mathnet.ru/eng/izv/v65/i4/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, S. L. Khasanova, “Spectral properties of a boundary value problem with a normal derivative in the boundary condition for equations of mixed type and their applications”, Russian Math. (Iz. VUZ), 47:6 (2003), 60–72  mathnet  mathscinet  zmath  elib
    2. N. V. Chiganova, “The eigenvalue problem for an equation of mixed type with two lines of degeneracy”, Russian Math. (Iz. VUZ), 47:9 (2003), 63–69  mathnet  mathscinet  zmath  elib
    3. N. V. Shustrova, “Obobschennaya zadacha Moravets dlya uravneniya Lavrenteva–Bitsadze s parametrom”, Sib. elektron. matem. izv., 3 (2006), 106–114  mathnet  mathscinet  zmath
    4. Sabitov K.B., Gimaltdinova A.A., “On the Uniqueness of the Solution of the Tricomi Problem For the Lavrent'Ev-Bitsadze Equation With Complex Parameter and With Two Lines of Type Change”, Differ. Equ., 50:12 (2014), 1609–1624  crossref  mathscinet  zmath  isi  scopus
    5. K. T. Karimov, “Spektralnye zadachi dlya trekhmernykh ellipticheskikh uravnenii s singulyarnymi koeffitsientami”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 7–19  mathnet  crossref  elib
    6. I. T. Tozhiboev, “Kraevye zadachi v spetsialnoi oblasti dlya uravneniya smeshannogo tipa”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 56, 17–28  mathnet  crossref  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:418
    Full text:157
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019